# SDR CA040624001

- Difficulty date: June 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 22,249 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: R2070011
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE MOUNT REPLACEMENT IT WAS NOTICED THAT THE NEW MOUNTS WERE MANUFACTURED WITH THE BEVEL ON THE WRONG SIDE OF THE METAL PART OF THE CORE (R20700-11).  THE CORE IS MADE OF RUBBER SANDWICHED BETWEEN TWO PIECES OF METAL. THE BEVEL IS THERE TO ALLOW THE INSERTION OF THE HAT BUSHING, THESE PARTS ARE ASSEMBLED WITH AN INTERFERENCE FIT, WITHOUT THE BEVEL IT IS VERY DIFFICULT/ IMPOSSIBLE TO INSERT THE BUSHING. STOCK WAS CHECK AND THREE MORE KITS WERE FOUND IN THE SAME CONDITION. THE PARTS WERE REJECTED.
